# SDR DALA1230756711

- Difficulty date: May 8, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 40,087 hours, 14,841 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED DAMAGE TO THE AFT LOWER CORNER OF THE AFT CARGO DOOR.  MAINTENANCE DISCOVERED A CRACK IN THE EDGE OF DOOR SKIN.  THE DAMAGE WAS BLENDED, INSPECTED, NO FAULTS NOTED, AREA WAS TREATED.
